# SDR DALA2022012700552

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 69,933 hours, 26,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 OVERHEAD EMERGENCY LIGHT AT 3C INOP. CORRECTIVE ACTION: RELAMPED AND REPLACED LAMP ASSY AT 3C PER B757 AMM 33-51. OPS CKS GOOD. (8476585)
